“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 8799
School of Physics
  Title:   Winding Number of Fractional Brownian Motion
  Author(s):  M.A. Rajabpour
  Status:   Published
  Journal: J. Phys. A
  Vol.:  41
  Year:  2008
  Pages:   425001
  Supported by:  IPM
We �nd the exact winding number distribution of Rieman- Liouvill fractional Brow- nian motion for large times by using the propagator of the particle. The distribution is similar to the Brwonian motion and Cauchy type. In addition we �nd the winding number distribution of fractal time process, fractional Fokker-Planck equation, in the presence of �nite size winding center.

Download TeX format
back to top
scroll left or right